# SDR AALA20060820

- Difficulty date: September 6, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- Engine: Ge CF680A2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DBD20121
- Condition: Corroded
- Location: Bs 419 S35l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGERS 35 LT AT STA 419 (FORWARD CARGO BIN).  REPLACED STRINGERS 35 AT STA 419. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
